# SDR 99FDEA00365

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: ARB7105501
- Condition: Missing
- Location: Lt Wing/Fus
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PIECE OF AC LOST ON T/O ROTATION.  LEFT SLAT TO FUSELAGE FILLET DEPARTED A/C.  INSP FUSELAGE AFT OF MISSING PERFORMANCE FAIRING NO DAMAGE NOTED.  ALSO INSPECTED NR 2 ENG INTAKE WITH NO DAMAGE NOTED.  REMOVED AND REPLACED CLOSE-OUT STRIP OF I/B 1L SLAT UPON INSPECTION.  REPLACED LOWER FAIR MT FITTING IAW DC10 SRM 51-33-01.
